RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Mamedkhanov, Jamal Islam

Statistics Math-Net.Ru
Total publications: 9
Scientific articles: 9

Number of views:
This page:495
Abstract pages:823
Full texts:340
References:76
Mamedkhanov, Jamal Islam

Professor
Doctor of physico-mathematical sciences
Speciality: 01.01.01 (Real analysis, complex analysis, and functional analysis)
Phone: +994 (50) 214 29 01
E-mail:
Keywords: problem of approximation, curve arches, complex plane, integrated metrics, inequalities of type of Bernstein, inequalities of type of Nikolsky.
UDC: 517.5
MSC: 30E10, 41A10, 41A17

Subject:

S. N. Bernstein Type Estimations in the Mean on the Curves in a Complex Plane, Problems on the curves in a complex plane related with classic approximation theorems, Estimations of type Dzjadyk–Tamrazov on curves in the complex plane in the metrics $L_p$.

   
Main publications:
  1. J. I. Mamedkhanov, I. B. Dadashova, “Analogue of Jackson–Bernstein theorem in $L_p$ on closed curves in the complex plane. II”: Begehr, H. G. W. (ed.) et al., Further progress in analysis, Proceedings of the 6th international ISAAC congress (Ankara, Turkey, August 13–18, 2007), World Scientific, Hackensack, NJ, 2009, 260–267  crossref  zmath
  2. J. I. Mamedkhanov, “Criterion for classes of curves in a complex plane, on which classical approximation theorems are valid”, International Conference on Applied Mathematics and Approximation Theory 2008 dedicated Honouring 80th Birthday of P. L. Butzer (AMAT08) (The University of Memphis, Memphis, TN, USA, October 11–13), 2008, 42
  3. J. I. Mamedkhanov, I. B. Dadashova, “S. N. Bernstein Type Estimations in the Mean on the Curves in a Complex Plane”, Abstract and Applied Analysis, 2009 (2009), Article ID 165194, 19 .  crossref
  4. Dzh. I. Mamedkhanov, “O neravenstvakh raznykh metrik tipa S. M. Nikolskogo”, Tr. IMM UrO RAN, 18, № 4, 2012, 240–248  mathnet
  5. J. I. Mamedkhanov, “Problems on the curves in a complex plane related with classic approximation theorems”, 6th Maratea Conference FAAT 2009 (Acquafredda di Maratea, September 24–30), 2009, 92–93

http://www.mathnet.ru/eng/person35596
List of publications on Google Scholar
List of publications on ZentralBlatt
Full list of publications: Download file (97 kB)

Publications in Math-Net.Ru
2016
1. J. I. Mamedkhanov, “The Problem of Approximation in Mean on Arcs in the Complex Plane”, Mat. Zametki, 99:5 (2016),  698–714  mathnet  mathscinet  elib; Math. Notes, 99:5 (2016), 697–710  isi  scopus
2012
2. J. I. Mamedkhanov, “On S. M. Nikol'skii type inequalities between different metrics”, Trudy Inst. Mat. i Mekh. UrO RAN, 18:4 (2012),  240–248  mathnet  elib
1987
3. I. I. Ibragimov, J. I. Mamedkhanov, “On inequalities of Nikol'skij type”, Trudy Mat. Inst. Steklov., 180 (1987),  118–119  mathnet  zmath; Proc. Steklov Inst. Math., 180 (1989), 137–138
1975
4. I. I. Ibragimov, J. I. Mamedkhanov, “Constructive characterization of a certain class of functions”, Dokl. Akad. Nauk SSSR, 223:1 (1975),  35–37  mathnet  mathscinet  zmath
1974
5. J. I. Mamedkhanov, “Estimates of the derivatives of analytic functions on curves”, Dokl. Akad. Nauk SSSR, 217:3 (1974),  526–528  mathnet  mathscinet  zmath
6. J. I. Mamedkhanov, “Inequalities of S. M. Nikol'skii type for polynomials in a complex variable on curves”, Dokl. Akad. Nauk SSSR, 214:1 (1974),  37–39  mathnet  mathscinet  zmath
1964
7. J. I. Mamedkhanov, “Inequalities for positive entire functions in a generalized Lebesgue space”, Dokl. Akad. Nauk SSSR, 157:3 (1964),  526–528  mathnet  mathscinet  zmath
8. I. I. Ibragimov, J. I. Mamedkhanov, “The relation between weighted norms of an entire function of finite degree on lines parallel to the real axis”, Dokl. Akad. Nauk SSSR, 157:2 (1964),  258–261  mathnet  mathscinet  zmath
1963
9. J. I. Mamedkhanov, “Certain extremum problems in the class of polynomials and rational functions”, Dokl. Akad. Nauk SSSR, 151:6 (1963),  1277–1279  mathnet  mathscinet  zmath

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020